Thread: Propecia and 1-ad
01-26-2003, 12:24 AM #1
Propecia and 1-ad
I used 1-ad for 6 weeks and had good results, but I had some hair thining. If I were to get some now and start using it would it bring back that lost hair. I know that 1-ad convert through an unknown pathway so I just wanted to know if taking propecia afterwards would help any.
01-26-2003, 11:20 AM #2
01-26-2003, 05:30 PM #3
01-26-2003, 06:01 PM #4
1-ad..Be more specific.
01-26-2003, 07:16 PM #5
how can i be more specific
01-26-2003, 10:40 PM #6
Well, how old are you? Do have any medical conditions or taking any prescription meds? Have a family history of hairloss?
Many factors can influence hairloss. Propecia (Finasteride) can help to reduce to the amount of hairloss and in some patients, grow back hair although normally at very minimal quantities. I find it unlikely that 1-ad had anything to do with your thinning hair. Unfortunately, it just may be mother nature having her way with you. Propecia is definitley an alternative for you, but be aware that it can be accompanied by side effects although in very rare cases does this happen. If you are really concerned, a dual regimine of Propecia and 5% Minoxidil is another aggressive option you may want to pursue that studies indicate is fairly effective.
Where exactly is your thinning concentrated?? Vertex, frontal??
01-27-2003, 12:11 AM #7
Yes my family has a history of thinning. It is mostly in the forehead where the thinning is occuring.
01-27-2003, 12:34 AM #8
You had hair thinning on 1-ad? Thats like getting lung cancer from eating chocolate cigarettes.
01-27-2003, 01:35 AM #9
it is my understanding that a lot of people have thinning from 1-ad.
01-27-2003, 08:17 AM #10
Arnold it is highly unlikely that 1-ad has caused your hair to thin. As a prohormone its DHT properties are not strong enough to affect your hair thickness. I have done a little research since last evening and have been unable to find conclusive evidence to suppert the thinning from this product.
I have a dermatologist in my group so I will consult with him to get another opinion. If you are already experiencing thinning than it would certainly be a good idea to try and head it off as soon as possible. Go see a dcotor, preferably a dermatologist, and have him check your hair density and see if Propecia would be a good option for you. 19 yrs old is unusually early to show signs of thinning unless there are underlying medical conditions. I would strongly discourage the use of anabolic steroids if you are really concerned with your hairloss. In people prone to this condition, the use of AAS genrally accelerates the rate of loss no matter what type of preventative therapy you use. Good luck!
01-28-2003, 12:26 AM #11
If it was anything, only I can notice it. No one else can tell. Personally i freak out about these things because I really don't want to go bald. I'm just trying to say it wasn't anything like a lot of hairloss. At most it was a little.....i just get worried.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)